# SDR AALA201906209046

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 23,607 hours, 9,288 cycles
- Engine: Iae V2533A5
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Engines
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REJECTED TAKE OFF. FLEX SELECTED, NO 1 WENT TOGA NO 2 WENT FLEX. MAINTENANCE ACCOMPLISHED OPS TEST OF THROTTLE CONTROL UNIT IAW AMM 76-11-00-710-040, NO FAULTS FOUND. NO DEFECTS NOTED IN PFR, AIRMAN, OR CMS. NO RECENT HISTORY OF DISCREPANCY. ACCOMPLISHED SUCCESSFUL HIGH POWER RUNS IAW AMM 71-00-00-710-013 & AMM 71-00 00-860-010. BOTH ENGINES STAYED @ FLEX WHEN THRUST LEVERS WERE SET TO FLEX / MCT DETENT. OK FOR SVC.
